# SDR ASAA0954295

- Difficulty date: January 20, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 7,433 hours, 2,194 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 2020201
- Condition: Faulty
- Location: Nr 1 Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER T/O THE LT FUEL QTY WAS NOTED TO BE 8.18 AND REMAINED STEADY THRU SEVERAL CLIMBS AND LEVEL OFFS UNTIL APPROX 33,000.  WHILE CLIMBING THE LT FUEL QTY BEGAN INCREASING AT A RATE OF ABOUT 10 POUNDS PER SECOND UP TO 8.65.  WE REBALANCED LT AND RT TANKS AT 8.12 WHERE IT REMAINED FOR THE NEXT SEVERAL HOURS UNTIL EMPTY.  GROUNDED YES.  R&R NR 1 TANK COMPENSATOR PROBE.  OPS AND SYSTEM TEST OK REF AMM 28 41 21/401.
